# SDR UPS02438564

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ENGINE NR 3 FLAME-OUT AT FL350 APPROXIMATELY 15 MINUTES AFTER LEVEL OFF, CAUSE UNKNOWN.  AOM PROCEDURES ACCOMPLISHED AND ENGINE RESTARTED.  AS PER MM T/S TREE 71-00-42 PG 219 AND 131 ACCOMPLISHED ALL CORRECTIVE ACTIONS FOR FLAME-OUT.  NO DISCREPANCIES NOTED.  RAN ENGINES AT PP, ALL ENGINE PARAMETERS CHECK NORMAL.
